# SDR USAA20090918EM062

- Difficulty date: September 15, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N962UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 3,041 hours, 2,577 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 963, MSP-CLT - THE FLIGHT CREW ADVISED DISPATCH AT 1941Z, HAD A NR 2 HYDRAULIC PROBLEM.  AT 1952Z, THE NR 2 HYDRAULIC WAS DOWN TO ZERO.  THE DECISION WAS MADE TO DIVERT TO CVG, THE NEAREST SUITABLE AIRPORT.  AFTER LANDING THE AC WOULD NOT BE ABLE TO TAXI AS THE NR 2 SYSTEM AFFECTS THE NOSE WHEEL STEERING.  THE AC LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE PRESSURE LINE FROM THE NR 2 ENGINE EDP LEAKING IN THE PYLON.  THE RIGHT EDP AND ALL NR 2 HYDRAULIC FILTERS WERE REPLACED PER AMM 5-50-23.  THE LINE WAS REPAIRED PER AMM 20-10-03.
